I was just recently diagnosed with a kidney disease, and I have to take high doses of steroids. They are causing me to retain water in my face very badly. Im sick of it. People constantly laugh at school and tell me how I have a fat person face and a little body. Is there any way to get rid of retained water? Even a little bit?
My mom has the same problem, although she swells up more in her legs and feet. Her face swells when she eats a lot of sodium...make sure that you cut it almost completely out of your diet. There are websites (for people with kidney failure) that have some really great recipes on them...I've made a lot of them for my family also. My mom's doctor also has her take water pills...they help to flush the extra water out of her body and keep her body from bloating up. Talk to your doctor and good luck.
It is a natural result of steroids. I know it's hard to live with...but it's temporary...you won't be on steroids forever...and they are necessary for your kidney's to heal (kidneys are necessary to live...so you don't want to screw that up). Ignore them...know that this will soon be over...
cut back on your sodium intake hunn !! that's the onli thing that I know that can maintain it. take care :)